Totally indefinite Euclidean quaternion fields

Abstract : We study the Euclidean property for totally indefinite quaternion fields. In particular, we establish the complete list of norm-Euclidean such fields over imaginary quadratic number fields. This enables us to exhibit an example which gives a negative answer to a question asked by Eichler. The proofs are both theoretical and algorithmic.
Type de document :
Article dans une revue
Acta Arithmetica, Instytut Matematyczny PAN, 2014, 165 (2), pp.181-200
Liste complète des métadonnées

Littérature citée [9 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01016614
Contributeur : Jean-Paul Cerri <>
Soumis le : vendredi 24 octobre 2014 - 15:13:59
Dernière modification le : jeudi 11 janvier 2018 - 06:22:36
Document(s) archivé(s) le : dimanche 25 janvier 2015 - 10:35:12

Fichier

quater5.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01016614, version 3

Collections

Citation

Jean-Paul Cerri, Jérôme Chaubert, Pierre Lezowski. Totally indefinite Euclidean quaternion fields. Acta Arithmetica, Instytut Matematyczny PAN, 2014, 165 (2), pp.181-200. 〈hal-01016614v3〉

Partager

Métriques

Consultations de la notice

455

Téléchargements de fichiers

133